Inventiones mathematicae

, Volume 148, Issue 1, pp 117–141

Manifolds with positive sectional curvature almost everywhere

  • Burkhard Wilking

DOI: 10.1007/s002220100190

Cite this article as:
Wilking, B. Invent. math. (2002) 148: 117. doi:10.1007/s002220100190

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Burkhard Wilking
    • 1
  1. 1.University of Pennsylvania, 209 South Street, Philadelphia, PA 19104-6395, USA (e-mail: wilking@math.upenn.edu)US